From what I know and heard, was that the poisoning was due to taking to many different components of acetaminophen. Ie. taking Tylenol for a headache, and then taking a cold medicine for a cold. Supposedly the combination of two different components of acetaminophen can cause a person to become sick. This is from what I understand.
Drtrack5 Thanks for your response, I appreciate it. As far as napolitano, are you the evil spawn of the douche bag in DC? or did your best parts run down her leg? FYI I haven't made any decision on this stock as yet, so how is it you pretend to know how much I'm suppose to own? you ignorant malcontent. I was merely asking questions YOU obviously could not answer
Obvious agenda. Guy keeps asking the same dumb question, it gets answered, and then he ask it twice more. I hate to think someone short with 1000 shares is stupid enough to think he's going to affect things one way or another with such silly posts. But I guess it's possible.
Tylenol or morphine. Gee, which has most adverse risks and a higher overdose risk. let me ponder that for a few nonoseconds.
I don't know. Maybe the overdose risk and warning applies to the inherent nature of over the counter drug use, where people take way to much of a drug in their bathroom not knowing exactly what they have taken.
Has ZERO to do with being given an IV in a hospital -- instead of a narcotic.
How is it different based on what (I Interpret) is in the attached article the only differance regardless of delivery method is the time in which it gets to the blood at a which would be considered a toxic level